Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Strictly convex normed linear spaces

Authors: S. Gudder and D. Strawther
Journal: Proc. Amer. Math. Soc. 59 (1976), 263-267
MSC: Primary 46B05
MathSciNet review: 0417758
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A new characterization of strict convexity for complex normed linear spaces in terms of duality maps is given. It is then shown that many of the latest characterizations of strict convexity follow as simple corollaries.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46B05

Retrieve articles in all journals with MSC: 46B05

Additional Information

PII: S 0002-9939(1976)0417758-4
Keywords: Strict convexity, normed linear spaces, Banach spaces, duality mappings, semi-inner-product spaces
Article copyright: © Copyright 1976 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia